Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Can Losartan potassium and Norvasc be taken together with Cialis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
can i take losartan potassium 50mg and norvasc 10mg with cialis
Posted Thu, 12 Apr 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Pragnesh Vachharajani 59 minutes later
Hello.

Thanks for posting your query.

You are a patient of Hypertension and taking 2 anti-hypertensives medications.

Both of this drug are potent anti hypertensive and this drug Cialis needs to be taken with caution.

Cialis can increase the anti hypertensive effect of both the drugs, so there is risk of hypotension (decrease in blood pressure).

It is advisable that you first consult your physician and take his advise on this matter. At times you might have to reduce the dose of this drugs to avoid side effects like hypotension.

Please be careful while taking this drug and remain in touch with your physician for this.

I hope this answers your query, I will be glad to reply any follow up query that you may have.

Regards,

dr.pragnesh



Above answer was peer-reviewed by
 
Follow-up: Can Losartan potassium and Norvasc be taken together with Cialis? 5 hours later
if iam taking 10mg norvasc only, then i can take cialis
 
 
Answered by Dr. Pragnesh Vachharajani 8 hours later
Hi,
Thanks for the follow up.

Good to hear from you again.

Dose does not matter.

You can take it ,but with prior consultation with your doctor and adjusting the dose of anti hypertensive that you are taking.Please maintain good record of blood pressure that will help your physician also.

Wishing you good health.

regards,

dr.pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor